# SDR AALA202503100996

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 68,306 hours, 40,377 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER EMERGENCY LIGHT FROM DOOR R1 FOUND INOP. MAINTENANCE RE-TERMINATED GROUND TERMINAL IAW AWM 31-51-04 OPS CK GOOD IAW AMM 33-51-00.
